# SDR DALA2021070903840

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON LH OUTBD SEAT TRACK BTW STA .680-686 IN ORDER TO PERMORM NRC 148. CORRECTIVE ACTION: SUMMARY OF NRC 00974,CORROSION LEVEL 2: LH OUTBD SEAT TRACK FROM STA 670 TO 710 WAS REPAIRED PER. B757-200 S.R.M. (1866496)
